A Heavy-Traffic Limit of a Two-Station Fluid Model with Heavy-Tailed On/Off Sources, Feedback and Flexible Servers.

Research output: Contribution to journalArticleResearch

Original languageEnglish
Pages (from-to)149-158
JournalInternational Journal of Mathematical and Computational Methods
Volume1
Publication statusPublished - 1 Jan 2016

Cite this

Delgado, R. (2016). A Heavy-Traffic Limit of a Two-Station Fluid Model with Heavy-Tailed On/Off Sources, Feedback and Flexible Servers. International Journal of Mathematical and Computational Methods, 1, 149-158.